This group is for anyone that has advice or needs help coming off Fentanyl. This is a very powerful drug and once it takes over, its got you good! I know, it had me too. Please join and tell your experience.
Don't start fentanyl unless your on your death bed!!!
I'm writing this in the hope that it keeps some people from getting on fentanyl. This drug will ruin your life in so many ways. You may think in the beginning that its the best thing ever for your pain. It's not so bad when your first on it but after about 6 months your on a downward slope. You will build up tolerance quickly and need more and more and more for it to work. Not to mention once your tolerance increases you start having withdrawals before you change your next patch. You heart races, you lose your hair, your depressed, have anxiety, your tired, lose the ability to enjoy life. Just to name a few things. Fentanyl will slowly drain every bit of life out of you until there is nothing left.
If you try to taper down or even stop fentanyl the withdrawals are beyond horrible. Fentanyl is the second worst thing to get off of. My doctor talked me into never knew what kind of hell I was getting myself into. Once you realize how bad it is, it's to late your already dependent in it. Please please please spread the word!!!! Unless your on your death bed don't start this!!! Before you start any medication please do your research and make sure you know what your getting yourself into. Some doctors don't have our best interest at heart for different reasons. It's up to you to protect yourself!! I didn't do enough research so
I want to make sure I make others aware so they don't have to suffer like I did.
give me an idea of the withdrawl (withdrawal) from fentanyl? What were u prescribed if for? How much were you takng? what was the first hardest thing to come off of? Is it Alcohol since withdrawl (withdrawal) can actually cause death?
I'm 10 days off of fentanyl after three months of tapering from 200 mcg to 25 mcg -- exactly two weeks after they gave it to me in the hospital post op from back surgery. Quite a nice last few months. It was hell being on it and hell withdrawing from it. I'm now tapering down on percocet for a few weeks because at day 8 I was threatening to kill myself. I've never been through a withdrawal before and I hope I never do again. I never want to hear the term "pain killer" after this is over.
They gave it to me because they could find a way to stop me from screaming when I woke up post op and they needed to get me out of the hospital. Fentanyl was the answer to a question I never asked...WAY too much for what was happening. I now have my post op records and am left with tons of questions like why wasn't morphine given? why wasn't I on a pain pump for a day or so? why put me on this when it says in the black box warning on the box "do NOT prescribe to post op patients?"
I am also curious as to what is worse to withdraw from after this. I've been told that this is worse than heroin and morphine, particularly from the high doses.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.